# SDR ASAA2013022193965

- Difficulty date: February 21, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 10,513 hours, 3,250 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOARDING, NOTED FUEL  39.8. AT DEPARTURE, 5 MIN, STARTED APU.  RUNNING PRIOR TO PUSH CHECKLIST NOTED FUEL 39.3.  THIS IS AN ABNORMAL BURN FOR APU.   PERFORMED COMPARISON CHECK IAW MM 28-41-00-720-801, ALL TANKS, FUEL QTY CHECKED GOOD. NR 1 TANK 8.55, STICK NR 8 READS 120 LB DIFF, NR 2 TANK 8.51, STICK NR 8 READS 240 DIFF, CENTER 22.56, STICK NR 2 READS 360 DIFF.  ALL WITHIN ALLOWABLE LIMITS.  GROUND VERIFICATION GOOD.
